# SDR 07FDEA01390

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,096 hours, 18,186 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980877
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO PREVIOUS REPAIRS FOUND AT STRINGER P56 LT/RT, C76-C77 WITH NEW CORROSION ON P56 LT/RT.  REPAIR PERFORMED BY CORROSION REMOVAL AND L-ANGLE INSTALLATION IAW EA 6-5318-101239 AND RAS/DAHAM/4020755/2006 ISSUE "A".
